Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Elliptic curves and real algebraic morphisms into the 2-sphere

Authors: J. Bochnak and W. Kucharz
Journal: Bull. Amer. Math. Soc. 25 (1991), 81-87
MSC (1985): Primary 14G30, 14C99, 57R19
MathSciNet review: 1080003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Bochnak, M. Coste, and M.-F. Roy, Géométrie algébrique réelle, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 12, Springer-Verlag, Berlin, 1987 (French). MR 949442
  • 2. J. Bochnak and W. Kucharz, Realization of homotopy classes by algebraic mappings, J. Reine Angew. Math. 377 (1987), 159–169. MR 887406
  • 3. J. Bochnak and W. Kucharz, On real algebraic morphisms into even-dimensional spheres, Ann. of Math. (2) 128 (1988), no. 2, 415–433. MR 960952,
  • 4. Jacek Bochnak and Wojciech Kucharz, Algebraic models of smooth manifolds, Invent. Math. 97 (1989), no. 3, 585–611. MR 1005007,
  • 5. Dale Husemoller, Elliptic curves, Graduate Texts in Mathematics, vol. 111, Springer-Verlag, New York, 1987. With an appendix by Ruth Lawrence. MR 868861
  • 6. N. V. Ivanov, Approximation of smooth manifolds by real algebraic sets, Uspekhi Mat. Nauk 37 (1982), no. 1(223), 3–52, 176 (Russian). MR 643764
  • 7. Jean-Louis Loday, Applications algébriques du tore dans la sphère et de 𝑆^{𝑝}×𝑆^{𝑞} dans 𝑆^{𝑝+𝑞}, Algebraic 𝐾-theory, II: “Classical” algebraic 𝐾-theory and connections with arithmetic (Proc. Conf., Seattle Res. Center, Battelle Memorial Inst., 1972) Springer, Berlin, 1973, pp. 79–91. Lecture Notes in Mathematics, Vol. 342 (French). MR 0368034

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14G30, 14C99, 57R19

Retrieve articles in all journals with MSC (1985): 14G30, 14C99, 57R19

Additional Information